Laplace transforms, Mellin transforms and mixed Poisson processes

Albrecht, Peter

Document Type: Article
Year of publication: 1984
The title of a journal, publication series: Scandinavian Actuarial Journal
Page range: 58-64
Place of publication: Basingstoke [u.a.]
Publishing house: Taylor & Francis
ISSN: 0346-1238 , 1651-2030
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht 1989-2021)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item